Unanswered My theory on how SARMS can cause androgenic and estrogenic sides

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
So this is my reasoning. I know from anecdotal evidence a lot of people who say that they get, for example, increased libido on lgd 4033, gyno from this sarm, hair loss from this one, acne from that one...

Well, some of these substances ellicit high binding affinity for the androgen receptor in muscle and bone tissue. It would be logical to assume, provided that the same amount of testosterone is being supplied to the body as before the onset of sarm use, that some of that testosterone is going to be displaced from that androgen receptor in muscle and bone tissue and therefore end up either in circulation or binding somewhere else, where the SARM would have lower binding affinity. Id est, prostate, hair follicles...
Or end up in circulation and get converted to estrogen and the result would be as if there was somehow more of that steroid in the body.

That thing came to me when i was reading about guys who swear on running lower dose of test alongside tren because higher test causes them more side effects like gyno, sweating, moodiness, acne etc.

This sounds rational, no?
 

DieselJD

Member
Awards
0
So this is my reasoning. I know from anecdotal evidence a lot of people who say that they get, for example, increased libido on lgd 4033, gyno from this sarm, hair loss from this one, acne from that one...

Well, some of these substances ellicit high binding affinity for the androgen receptor in muscle and bone tissue. It would be logical to assume, provided that the same amount of testosterone is being supplied to the body as before the onset of sarm use, that some of that testosterone is going to be displaced from that androgen receptor in muscle and bone tissue and therefore end up either in circulation or binding somewhere else, where the SARM would have lower binding affinity. Id est, prostate, hair follicles...
Or end up in circulation and get converted to estrogen and the result would be as if there was somehow more of that steroid in the body.

That thing came to me when i was reading about guys who swear on running lower dose of test alongside tren because higher test causes them more side effects like gyno, sweating, moodiness, acne etc.

This sounds rational, no?
Sounds logical to me but i dont really know much. When looking for the answer to this queation on the interwebs alot of people have also come to this conclusion.
 

Jeremyk1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Interesting idea for sure. Definitely worth the discussion. But I know RAD140 was studied coadministered with test and it was able to reinforce the anabolic effects in muscle tissue, but decreased the impact on the prostate. That doesn’t quite fit into your theory. Obviously there’s a thousand other things to consider, I just wanted to contribute.
 

Similar threads


Top